# SDR KCSA06082

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 91,634 hours, 23,135 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B0154898
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 HYD LOW LIGHT FOR SYS NR 1 ILLUMINATED.  NR 1 HYD SYS QTY WAS 2 GALS  WHEN ADP TURNED OFF AND ADP DEPRESSURIZED.  ON POST FLT, FOUND NR 1 ADP BLOWOUT DOOR OPEN AND SKYDROL LEAK FROM ACCESSORY PANEL.  REPLACED NR 1 HYD SYSTEM RETURN LINE IAW AMM 29-11-00.
